Children’s Advil recalled for overdose potential

(WAOW) – Drug company Pfizer is recalling bottles of Children’s Advil for its overdose potential.

Bottles of Children’s Advil Suspension Bubble Gum Flavored 4 FL OZ have a dosage cup measured in teaspoons, but the instructions on the label are measured in milliliters. 

Use of the drug in an unmatched dosage cup could result in overdoses. The most common symptoms associated with ibuprofen overdoses are nausea, vomiting, headaches, drowsiness, blurred vision and dizziness. 

The bottles affected were distributed nationwide from May to June 2018. They are NDC 0573-0207-30, lot R51129.

adwpadmin

adwpadmin

More News

STORMTRACKER 18 WEATHER
Eau Claire
44°
Menomonie
40°
Chetek
41°
Durand
46°
Ladysmith
40°
Neillsville
42°
Rice Lake
41°
New Richmond
42°
Black River Falls
45°
Medford
38°
River Falls
Duluth
43°
Green Bay
50°
La Crosse
50°
Madison
51°
Milwaukee
58°
Twin Cities
45°
Connect with WQOW
Top Stories
Scroll to top
Skip to content